# SDR ASOA05760

- Difficulty date: August 19, 2005
- Submitted: October 14, 2005
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE CENTER ENGINE SUPPORT BEAM WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE WILL REMOVE AND REPLACE THE CENTER ENGINE SUPPORT BEAM IAW EO`S 600-53-0078 AND 600-54-0009.  (M)
